Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Took Primolut N to stop periods. Had leg pain. So stopped the medicine. Having heavy bleeding again. See a doctor?

hello,I m thirty years old. my period is normally irregular and i have dvt for nearly four years and under wafarin. I consulted my doctor and she gave me primolut N for twenty one days to stop my bleeding ,while i was taking for about eleven days I got leg pain and I stopped without consulting the doctor.after three days again it started bleeding heavly. can u pls give me an advise. should I consult my doctor again? thank you.
Asked On : Tue, 1 Jan 2013
Answers:  0 Views:  21 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor